MAUDE Adverse Event Report: MicroPort CRM S.r.l. Smartview Connect App; Pacemaker/Icd/Crt Non-Implanted Components

MicroPort CRM S.r.l. Smartview Connect App; Pacemaker/Icd/Crt Non-Implanted Components
Model Number SMARTVIEW CONNECT APP
Medical Device Problem Code Device Displays Incorrect Message (2591)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/29/2026
Type of Reportable Event Malfunction

Brand Name
Smartview Connect App
Common Device Name
Pacemaker/Icd/Crt Non-Implanted Components
Manufacturer (Section D)
MicroPort CRM S.r.l.
via crescentino s.n
saluggia (vc) 13040
IT  13040
Manufacturer (Section G)
MicroPort CRM S.r.l.
via crescentino s.n
saluggia (vc) 13040
IT   13040
Manufacturer Contact
anne rousseau-plasse
via crescentino s.n
saluggia (vc) 13040
IT   13040
+33(146)013082
MDR Report Key50339041
Report Number1000165971-2026-04094
Device Sequence Number5483469
Product Code OSR
UDI-Device Identifier08031527019932
UDI-Public(01)08031527019932(10)202410
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
P980049
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberSMARTVIEW CONNECT APP
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/07/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Patient Sequence Number1
Patient SexUnknown